# SDR GAIA03046SP

- Difficulty date: July 19, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6518636378
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WHEEL WELL BS 870 AND KEEL BEAM, VERTICAL STIFFENER CRACKED FASI N/R 35583.  REPLACED VERTICLE ANGLE, P/N 65-18636-378 IAW B727 SRM 51-30-2. (M)
